# SDR AALA202101299025

- Difficulty date: January 28, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 34,679 hours, 13,994 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: False Activation
- Location: Zone 900 Lav
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 LAVATORY SMOKE INDICATION LIGHT AND ALARM, FLIGHT ATTENDANTS CONFIRMED NO SMOKE OR FIRE.  FLIGHT DECLARED EMERGENCY FOR LANDING.  REPLACED FWD LAVATORY SMOKE DETECTOR, IAW AMM 26-14-00, OPERATIONS CHECK GOOD.
